# SDR 9708769914

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Stud
- Condition: Damaged
- Location: Rt Oil Filter
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING TAXI OUT, THE RIGHT ENGINE OIL QUANTITY AND PRESSURE INDICAITON DROPPED TO ZERO. CREW SHUT DOWN THE RIGHT ENGINE AND RETURNED TO GATE.  MAINTENANCE REPLACED DAMAGED STUD ON THE RIGHT ENGINE OIL FILTER COVER.  COVER AND FILTER WERE REINSTALLED AND ENGINE WAS SERVICED, OPERATIONAL CHECK OK.
